| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 1-4


Y. N. Fang, X. B. Liu
      Oscillation criteria for a class of partial difference equations
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 1-9.

P.K. Tripathy, M. Pattnaik
      Optimization in an inventory model with reliability consideration
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 11-25.

M. Al-Haj Ebrahem, M. T. Alodat, A. Arman
      Estimating the time-to-failure distribution of a linear degradation model using a Bayesian approach
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 27-42.

I. B. Abdul-Moniem, Y. M. Selim
      TL-moments and L-moments estimation for the generalized Pareto distribution
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 43-52.

H. Brzeskwiniewicz, J. Krzyszkowska
      Note on the optimality of some two-way elimination of heterogeneity designs
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 53-59.

A. Neamaty, E. A. Sazgar
      The negative Neumann eigenvalues of second order differential equation with two turning points
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 61-66.

M. Matinfar, A. Fereidoon, A. Aliasghartoyeh
      On solving nonlinear modified Boussinesq equations
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 67-74.

M. Matinfar, S. H. Nasseri, M. Alemi
      A new method for solving of rectangular fuzzy linear system of equations based on Greville's algorithm
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 75-84.

B. J. McCartin
      Remarks on a paper of Roe and Arora
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 85-114.

Liqun Tao
      A note on the Pell Equation x^2-Dy^2=\pm4
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 115-118.

G. L. Silver
      Numerical relations within cubes and the estimation of central tendency
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 119-128.

D. Ding
      The martingale approach for credit-risky exchange option pricing
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 129-140.

B. Fathi Vajargah
      Investigating to find the stopping rule for Monte Carlo computations
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 141-147.

B. Fathi Vajargah
      Monte Carlo matrix computations based on compression
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 149-159.

A. K. Rathie, R. B. Paris
      A new proof of Watson's theorem for the series _3F_2(1)
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 161-164.

Xiaojun Yu
      Ky Fan inequality for set-valued maps
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 165-170.

Qinghua Feng
      A class of alternating group iterative method for diffusion equations
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 171-176.

S. S. N. Perera
      Viscoelastic effect in the non-isothermal melt spinning processes
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 177-186.

M. Patel, M. G. Timol
      Numerical solution of steady two-dimensional MHD forward stagnation-point flow
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 187-193.

Zongxiu Ren, Bingbing Li
      Alternating direction method for a kind of hyperbolic integro-differential problem with memory
      Appl. Math. Sci., Vol. 3, 2009, no. 1-4, 195-203.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |